# SDR USAA2012022300001

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 55,289 hours, 8,234 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1539046
- Part serial: AX0469
- Condition: Malfunctioned
- Location: R2 Door
- Part time: 30,886 hours, 4,265 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR WOULD NOT SHOW PROPERLY ARMED.  CHUTE DEPLOYED BY MAINTENANCE.  PRIOR TO 2R SLIDE BEING BLOWN,  CAPTAIN REPORTED THE SLIDE WOULD NOT ARM.  IT WAS SHOWING ARMED IN THE COCKPIT AND NOT ARMED ON FLIGHT ATTENDANT PANEL.  MAINTENANCE REPLACED THE R2 DOOR SLIDE ASSEMBLY AND THE DIAPHRAGM AND SHEAR PIN ON THE DOOR EMERGENCY CYLINDER.  ALL DOOR INDICATIONS NORMAL ON ECAM AND FLIGHT ATTENDANT PANEL.
